MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYMMETRY; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION SYMMETRY; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 23295
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: used the first date of the month of the aware date as no event date was provided.Device evaluated by mfr.: a sv/6.0-2/4t/90 was returned for analysis.The detached distal end of the device was not returned for analysis.The distal section of the device, including the balloon, detached from the device 870mm distal from the strain relief.A visual and microscopic examination identified no other issues no other issues were identified during the product analysis.
 
Event or Problem Description
Reportable based on device analysis completed on 02-apr 2020.It was reported that balloon catheter was missing.A 6.0-2/4t/90 symmetry balloon catheter was found missing when out of the package during preparation.However, returned device analysis revealed shaft detached.

Brand Name
SYMMETRY
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9995825
Report Number2134265-2020-04768
Device Sequence Number3699867
Product Code LIT
UDI-Device Identifier08714729181958
UDI-Public08714729181958
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K143193
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/23/2022
Device Model Number23295
Device Catalogue Number23295
Device Lot Number0023689897
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/02/2020
Initial Report FDA Received Date04/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1